# SDR COMA0460695

- Difficulty date: December 17, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 21,069 hours, 18,849 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3199831
- Condition: Corroded
- Location: Pax Door
- Part time: 21,069 hours, 18,849 cycles
- Component: Pax Door, Cndair
- Component part number: 601R319011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DURING HEAVY MAINTENANCE CHECK, (PAX DOOR DETAILED INSPECTION) THE PAX DOOR FORWARD AND AFT BOTTOM CORNERS WERE FOUND TO BE CORRODED.  BOTH PARTS WERE REPLACED IN ACCORDANCE WITH SRM STANDARD PROCEDURES.
